×

The D-Neumann problem. (English) Zbl 0159.38402


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bott, R.,Notes on the Spencer resolution. Mimeographed notes, Harvard University, 1963.
[2] Buttin, C., Existence of local solutions for analytic systems of equations.Pacific J. Math. to appear. · Zbl 0148.36102
[3] Ehrenpreis, L., Guillemin, V. W. &Sternberg, S., On Spencer’s estimate for {\(\delta\)}-Poincaré.Ann. of Math., 82 (1965), 128–138. · Zbl 0178.11302
[4] Guillemin, V. W. &Sternberg, S., An algebraic model of transitive differential geometry.Bull. Amer. Math. Soc., 70 (1964), 16–47. · Zbl 0121.38801
[5] Hörmander, L.,Linear partial differential operators. Springer-Verlag, Berlin, 1963. · Zbl 0108.09301
[6] –, Pseudo-differential operators.Comm. Pure Appl. Math., 18 (1965), 501–517. · Zbl 0125.33401
[7] –, Pseudo-differential operators and non-elliptic boundary problems.Ann. of Math., 83 (1966), 129–209. · Zbl 0132.07402
[8] Kohn, J. J., Boundaries of complex manifolds.Proc. Conference on Complex Analysis, Minneapolis, 1964, 81–94.
[9] Kohn, J. J. &Nirenberg, L., Non-coercive boundary value problems.Comm. Pure Appl. Math., 18 (1965), 443–492. · Zbl 0125.33302
[10] –, An algebra of pseudo-differential operators.Comm. Pure Appl. Math. 18 (1965), 269–301. · Zbl 0171.35101
[11] Kohn, J. J. &Rossi, H., On the extension of holomorphic functions from the boundary of a complex manifold.Ann. of Math., 81 (1965), 451–472. · Zbl 0166.33802
[12] Quillen, D. G.,Formal properties of over-determined systems of linear partial differential equations. Harvard thesis, 1964. To appear. · Zbl 1295.35005
[13] Riesz, F. &Sz-Nagy, B.,Functional analysis. Ungar, New York, 1955. · Zbl 0070.10902
[14] Spencer, D. C., A type of formal exterior differentiation associated with pseudogroups.Scripta Math., 26 (1961), 101–106. · Zbl 0112.14603
[15] –, Deformation of structures on manifolds defined by transitive, continuous pseudo-groups, I–II.Ann. of Math., 76 (1962), 306–445. · Zbl 0124.38601
[16] –, Deformation of structures on manifolds defined by transitive, continuous pseudo-groups, III.Ann. of Math., 81 (1965), 389–450. · Zbl 0192.29603
[17] Sweeney, W. J., The {\(\delta\)}-Poincaré estimate.Pacific J. Math., 20 (1967), 559–570. · Zbl 0152.29402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.